# SDR C2XA10TY082

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 18,136 hours, 13,763 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Strip
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 AL HAS CORRODED BONDING STRIPS.  REPAIRED BONDING STRIPS IAW EMB EC5750-013215 REV F.
